Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)


On the uniqueness of solutions of certain Diophantine equations

Authors: Joseph B. Muskat and Yun Cheng Zee
Journal: Proc. Amer. Math. Soc. 49 (1975), 13-19
MathSciNet review: 0360461
Full-text PDF Free Access

Abstract | References | Additional Information

Abstract: An arithmetic proof by L. E. Dickson of the uniqueness of the integral solutions of a certain quaternary quadratic form is generalized to include several similar forms which have appeared recently in cyclotomy.

References [Enhancements On Off] (What's this?)

Additional Information

PII: S 0002-9939(1975)0360461-9
Keywords: Cyclotomy, quaternary quadratic form
Article copyright: © Copyright 1975 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia